Vol.10 (1988) — 52 articles found.

Equations arising from the theory of orthogonally additive and quadratic functions

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (6) 1988, pp. 297–300
Vol.10 (6) 1988
Gy. Maksa / Gy. Szabo / L. Székelyhidi Details
(Received: 1988-10-05 )
(Received: 1988-10-05 )

Gy. Maksa / Gy. Szabo / L. Székelyhidi

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Equations arising from the theory of orthogonally additive and quadratic functions

Approximately quasiconvex functions

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (6) 1988, pp. 291–296
Vol.10 (6) 1988
K. Nikodem Details
(Received: 1988-10-05 )
(Received: 1988-10-05 )

K. Nikodem

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Approximately quasiconvex functions

Modèles premiers et corps régulièrement clos

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (6) 1988, pp. 285–290
Vol.10 (6) 1988
L. Bélair Details
(Received: 1988-09-09 )
(Received: 1988-09-09 )

L. Bélair

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Modèles premiers et corps régulièrement clos

Remarks on material implication in orthomodular lattices

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (6) 1988, pp. 279–284
Vol.10 (6) 1988
L. Roman / B. Rumbos Details
(Received: 1988-09-09 )
(Received: 1988-09-09 )

L. Roman / B. Rumbos

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Remarks on material implication in orthomodular lattices

Determination of A from M(A) and related matters

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (6) 1988, pp. 273–278
Vol.10 (6) 1988
L.G. Brown Details
(Received: 1988-08-23 )
(Received: 1988-08-23 )

L.G. Brown

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Determination of A from M(A) and related matters

On the power series ring over a Mori domain

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (6) 1988, pp. 267–272
Vol.10 (6) 1988
V. Barucci Details
(Received: 1988-08-15 )
(Received: 1988-08-15 )

V. Barucci

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On the power series ring over a Mori domain

A note on quasi-convex functions

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (6) 1988, pp. 261–266
Vol.10 (6) 1988
K.I. Noor Details
(Received: 1988-08-11 )
(Received: 1988-08-11 )

K.I. Noor

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A note on quasi-convex functions

Contact three manifolds with positive generalized Tanaka-Webster scalar curvature

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (6) 1988, pp. 255–260
Vol.10 (6) 1988
S.I. Goldberg / D. Perrone / G. Toth Details
(Received: 1988-05-16 )
(Received: 1988-05-16 )

S.I. Goldberg / D. Perrone / G. Toth

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Contact three manifolds with positive generalized Tanaka-Webster scalar curvature

Tame and exhaustive repetitive algebras

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (6) 1988, pp. 249–254
Vol.10 (6) 1988
I. Assem / S. Skowronski Details
(Received: 1988-05-10 )
(Received: 1988-05-10 )

I. Assem / S. Skowronski

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Tame and exhaustive repetitive algebras

Linear methods in the André-Quillen cohomology

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (6) 1988, pp. 243–248
Vol.10 (6) 1988
A.R-Grandj / M.J. Vale Details
(Received: 1988-04-11 )
(Received: 1988-04-11 )

A.R-Grandj / M.J. Vale

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Linear methods in the André-Quillen cohomology

On the Mackey convergence conditions

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (6) 1988, pp. 237–242
Vol.10 (6) 1988
M.A. Canela / M. Ralló Details
(Received: 1988-02-17 )
(Received: 1988-02-17 )

M.A. Canela / M. Ralló

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On the Mackey convergence conditions

M.D.S. codes and arcs in projective space II

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (6) 1988, pp. 233–236
Vol.10 (6) 1988
A. A. Bruen / J.A. Thas / A. Blokhuis Details
(Received: 1988-06-29 )
(Received: 1988-06-29 )

A. A. Bruen / J.A. Thas / A. Blokhuis

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): M.D.S. codes and arcs in projective space II

M.D.S. codes and arcs in projective space I

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (5) 1988, pp. 225–230
Vol.10 (5) 1988
A. A. Bruen / J.A. Thas / A. Blokhuis Details
(Received: 1988-06-29 )
(Received: 1988-06-29 )

A. A. Bruen / J.A. Thas / A. Blokhuis

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): M.D.S. codes and arcs in projective space I

Measure-valued limits for some exchangeable systems of particles

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (5) 1988, pp. 219–224
Vol.10 (5) 1988
J. Vaillancourt Details
(Received: 1988-06-23 )
(Received: 1988-06-23 )

J. Vaillancourt

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Measure-valued limits for some exchangeable systems of particles

An involutive automorphism of the Bunce-Deddens algebra

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (5) 1988, pp. 217–218
Vol.10 (5) 1988
A. Kumjian Details
(Received: 1988-06-16 )
(Received: 1988-06-16 )

A. Kumjian

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): An involutive automorphism of the Bunce-Deddens algebra

On the periods of modular elliptic curves

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (5) 1988, pp. 211–216
Vol.10 (5) 1988
G. Stevens Details
(Received: 1988-04-29 )
(Received: 1988-04-29 )

G. Stevens

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On the periods of modular elliptic curves

On moduli of continuity for Gaussian and?2 processes generated by Ornstein-Uhlenbeck processes

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (4) 1988, pp. 203–208
Vol.10 (4) 1988
M. Csörgö / Z. Lin Details
(Received: 1988-05-26 )
(Received: 1988-05-26 )

M. Csörgö / Z. Lin

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On moduli of continuity for Gaussian and ?2 processes generated by Ornstein-Uhlenbeck processes

Moduli of continuity for some Hilbert space valued Ornstein-Uhlenbeck processes

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (4) 1988, pp. 197–202
Vol.10 (4) 1988
B. Schmuland Details
(Received: 1988-05-26 )
(Received: 1988-05-26 )

B. Schmuland

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Moduli of continuity for some Hilbert space valued Ornstein-Uhlenbeck processes

Simplification des modules quadratiques sur l’anneau des entiers relatifs

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (4) 1988, pp. 193–196
Vol.10 (4) 1988
M. Boukhobza Details
(Received: 1988-05-13 )
(Received: 1988-05-13 )

M. Boukhobza

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Simplification des modules quadratiques sur l’anneau des entiers relatifs

Energy density in classical electrodynamics

C. R. Math. Rep. Acad. Sci. Canada Vol. 10 (4) 1988, pp. 187–192
Vol.10 (4) 1988
C. Jeffries Details
(Received: 1988-05-06 )
(Received: 1988-05-06 )

C. Jeffries

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Energy density in classical electrodynamics

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.